# SDR ASOA2012120602606

- Difficulty date: November 12, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 27,407 hours, 24,660 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD VERTICAL STIFFENER RBL 36.20 JUST FWD OF THE TRANSVERSE BEAM HAS SIGNS OF A CRACK IN THE RADIUS APPROX 2" LONG.  REPAIRED IAW REO 601R-53-61-4714, REV A.   SDR CLOSED.
